MAUDE Adverse Event Report: COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 772055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested but has not yet been received.The incident sample has also been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the enteral feeding set bag had a hole and leaked where the bag attaches to the tubing and this affected the feeding of the neonatal patient.
 
Additional Manufacturer Narrative
Section b5 was updated to reflect additional information received from the initial reporter on 31-may-2021.Based on the additional information received from the reporter, sections h6 health effect clinical code and health effect impact code were updated.
 
Event or Problem Description
The customer reported that the enteral feeding set bag had a hole and leaked where the bag attaches to the tubing and this affected the feeding of the neonatal patient.On (b)(6) 2021 the initial reporter stated it is not known how much formula leaked nor is it known how long the device was leaking for.No patient injury was reported.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported the enteral feeding set bag had a hole and leaked where the bag attaches to the tubing.This product was used to feed a neonatal patient.A device history record (dhr) review was unable to be performed as the reported lot number was unknown.One (1) used device was returned for evaluation.Visual inspection and functional testing confirmed the report of leak as a small hole was identified in the bushing tube.The root cause of the confirmed product issue is related to the rf sealing machine process.A corrective action was taken to replace the rf sealing machine.This event will be used for tracking and trending purposes.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11467944
Report Number1282497-2021-09965
Device Sequence Number17124828
Product Code LZH
UDI-Device Identifier10884521023925
UDI-Public10884521023925
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772055
Device Catalogue Number772055
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/04/2021
03/04/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date06/04/2021
06/23/2021
Patient Sequence Number1